Vol. 295, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Certain character sums and hypergeometric series

Rupam Barman and Neelam Saikia

Vol. 295 (2018), No. 2, 271–289
Abstract

We prove two transformations for the p-adic hypergeometric series which can be described as p-adic analogues of a Kummer’s linear transformation and a transformation of Clausen. We first evaluate two character sums, and then relate them to the p-adic hypergeometric series to deduce the transformations. We also find another transformation for the p-adic hypergeometric series from which many special values of the p-adic hypergeometric series as well as finite field hypergeometric functions are obtained.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 3.85.10.62 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
character sum, hypergeometric series, $p$-adic gamma function
Mathematical Subject Classification 2010
Primary: 11S80, 11T24, 33E50, 33C99
Milestones
Received: 23 June 2017
Revised: 6 February 2018
Accepted: 6 February 2018
Published: 11 April 2018
Authors
Rupam Barman
Department of Mathematics
Indian Institute of Technology Guwahati
Guwahati
Assam
India
Neelam Saikia
Department of Mathematics
Indian Institute of Technology Guwahati
Guwahati
Assam
India